MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICRO THERAPEUTICS, INC. DBA EV3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-20-50-HELIX
Medical Device Problem Codes Therapy Delivered to Incorrect Body Area (1508); Detachment of Device or Device Component (2907); Packaging Problem (3007); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that during an attempt to remove a concerto helix coil from the packaging hoop, the plastic tube covering the coil remained in the hoop resulting in full deployment of the coil.The coil was replaced with a new coil of the same model to complete the procedure.There was no patient involvement.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).Ancillary devices included a rebar microcatheter.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that the coil did not detach from the delivery system.The cause of the resistance was undetermined.No preparation was preformed prior to the coil removal from the hoop.There was no damage to the packaging and the foil pack was intact.The coil was secured in the black guide wire clip when the foil packaging was opened.There was no damage to the outer packaging.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23694026
Report Number2029214-2025-02526
Device Sequence Number9123660
Product Code KRD
UDI-Device Identifier00847536045064
UDI-Public(01)00847536045064(17)280129(10)D023257
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV-20-50-HELIX
Device Catalogue NumberPV-20-50-HELIX
Device Lot NumberD023257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/08/2026
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown